Residual and fixed modules

  • Yu. V. Petechuk Transcarpathian Institute of Postgraduate Pedagogical Education, Uzhgorod, Ukraine
  • V. M. Petechuk Transcarpathian Institute of Postgraduate Pedagogical Education, Uzhgorod, Ukraine
Keywords: linear groups over rings and division rings, residual and fixed modules, transvections, unipotent elements, conditions of commutativity.

Abstract

The article presents some sufficient conditions for the commutativity of transvections with elements of linear groups over division ring in the language of residual and fixed submodules. The residual and fixed submodules of the element $\sigma $ of the linear group are defined as the image and nucleus of the element $\sigma -1$ and are denoted by $R(\sigma)$ and $P(\sigma)$ respectively. It is proved that transvection ${\sigma }_1$ over an arbitrary body commutes with an element ${\sigma }_2$ for which $\mathop{\rm dim}R({\sigma }_2)=\mathop{\rm dim}R({\sigma }_2)\cap P({\sigma }_2)+l$, $l\le 1$, if and only if the inclusion system $R({\sigma }_1)\subseteq P({\sigma }_2)$, $R({\sigma }_2)\subseteq P({\sigma }_1)$. It is shown that for $l>1$ this statement is not always true.

References

V.M. Petechuk, Yu.V. Petechuk, Fixed and Residual Modules, Scientific Bulletin of Uzhhorod Univ. Ser. of Math. and Inf. 1(30) (2017), 87–94.

V.M. Petechuk, Yu. V. Petechuk, Homomorphisms of matrix groups over associative rings. I, Scientific Bulletin of Uzhhorod Univ. Ser. of Math. and Inf. 2 (26) (2014), 152–171. (in Russian).

V.M. Petechuk, Yu. V. Petechuk, Homomorphisms of matrix groups over associative rings. II, Scientific Bulletin of Uzhhorod Univ. Ser. of Math. and Inf. 1 (27) (2015), 181–201.

I.Z. Golubchik, Isomorphism of the general linear group GLn (R), n ≥ 4 over on associative Ring, Contemporary Math. 131 (1992), 123–136.

O.T. O’Meara, The automorphisms of the linear groups over any integral domain, J. Reine Angew. Math. 223 (1966), 56–100.

Y.V. Sosnovskij, On the general isomorphism theory for linear group. Isomorphism of the classical groups over integral domains, MIR, Moscow. (1980), 258 – 268.

V. M. Petechuk, Isomorphisms of groups rich in projective transvections, Math. Notes. 39 (2) (1986), 103–107.

A.J. Hahn, O.T. O’Meara, The Classical Groups and K-Theory, Berlin: Springer, 1989, 578 p.

Published
2020-06-24
How to Cite
1.
Petechuk YV, Petechuk VM. Residual and fixed modules. Mat. Stud. [Internet]. 2020Jun.24 [cited 2020Jul.6];53(2):119-24. Available from: http://matstud.org.ua/ojs/index.php/matstud/article/view/6
Section
Articles